Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Abdominal and testicular pain, pricking leg pain. Tests showed high SGOT, ultrasound showed fatty liver grade one changes. What could the cause be?

Sir I have lower abdominal pain and pain radiating to left leg. On consultation and urine test, UTI diagnosed and treated with cefixime . After one week, pain stopped and some ailments like pricking pain on lower right and left side of abdomen and tesis. Blood test platelet count, hemoglobin are normal. SGOT is 74. Ultrasound scanning done and shows all organs normal, no ascites , but liver shows Fatty liver Grade one Changes. Now I have pricking and stretching pain at certain times on the abdomen. What will be the problem? Please help me sir. Satheesh.R Charuvila Veedu Veliyam, Kollam, Kerala
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern.

Fatty liver can be of 2 types:
1. Alcoholic Fatty Liver disease
2. Non Alcoholic Fatty Liver disease.

I would advise you following:
1. In case you take alcohol, stop taking it.
2. Get HbsAg, Anti HCV Antibody.
3. Complete Liver Function test.
4. Upper GI endocopy.

Review with reports so that we can discuss what further treatment is required
This is my personal opinion for you based on available details. If you have any further query please ask me.
Stay Healthy
Dr Anshul Varshney, MD
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor